# SDR AALA202511173972

- Difficulty date: November 17, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 45,409 hours, 19,356 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT INBOARD FLASHLIGHT INOPERATIVE. REMOVED AND REPLACED FLIGHT ATTENDANT FLASHLIGHT (AALA202511176533) AND HOLDER ASSEMBLY (AALA202511173972). PER AMM 25-64-00. OPERATIONAL CHECK GOOD.
